I am 35 years old, living with stage IV Endometriosis, possibly adenomyosis and struggled with infertility for almost 4 years. I also struggled with PPD and now struggle with PMDD. I am a mother to a son that was born at 18 weeks and too precious for this earth; and now a mother to a son born in August 2011. By journaling here, I hope to benefit both for myself and for others that are dealing with this disease and fertility struggles. Thanks for visiting!





Monday, June 30, 2008

Sometimes they make me wonder!!

So, I called the OBGYN today to let him know that the Anivert isn't working, and, I'm still disoriented. And, specifically, I asked if he thought that this could be caused by the Aygestin (norethirdrone acetate) I'm taking as "add back" therapy for the Lurpon.

I'm not taking the migraine meds-I'm just not. I know how those go. And, besides, if these really are eye migraines, some of those meds are contraindicated!

It's been a constant disorientation for almost a week now. Migraines don't last that long. I also called my eye Dr-they are fitting me in tomorrow AM to take some pics-make sure everything looks good. So, I get a message this afternoon from the OBGYN...I really wish I could play it on here. First of all, the nurse is going ON and ON about how she doesn't know what Aygestin is. I mean ON and ON. Um, hello, did you take a look at my chart? Then, she goes on to say she spoke with the Dr. UMMMMMM, why didn't he tell her what it was? Because, perhaps, she didn't ask him what I asked her to. She continues to babble about with dizzy head and such, perhaps I should go see a Neuro. I wasn't calling for a DIAGNOSIS-I was looking for an answer to a specific question!!!! They called after 5, so, there was no way to return their call. I mean, seriously...speak intelligently when you leave a message on my phone! It's not the first time I've dealt with this either...really makes me wonder!

So, why you ask, did I ask if that was causing my dizziness? I decided to check out the package insert (found it online) for Lupron, and, here's what I found:
Norethindrone acetate treatment should be discontinued if there is a sudden partial or complete loss of vision or if there is sudden onset of proptosis, diplopia, or migraine. If examination reveals papilledema or retinal vascular lesions, medication should be withdrawn.

Things that make you go hmmmmmmmmm....

4 comments:

endochick said...

Yeah, that stuff is just evil. Please don't take another shot. And consider getting to another doctor who will take your phone call, and who has some compotent nurses.

Duck said...

It is the wORST feeling (if it's the same thing I went through). My vision was distored, to the point where I couldn't really walk, it took forever to get anywhere, because my vision was shaking, it was like watching a TV that was shaking, and in my head, it felt like someone had their fingers stuck into the back of my brain and was wiggling it.
Thing is, I did syneral for 1 year, and I actually had this side effect after I quit the syneral (started maybe a few weeks after). AND it lasted, it would go away for a few weeks, then come back for a few weeks.
Now I can't be anywhere near strobe lights (they told me there was no relation btw the drug and the side effects). But they also couldn't find anything neuro on any of the tests.
Hope it gets better soon.

My Endo Journey said...

Thanks duck-yes, very similar. Just a very odd feeling that's hard to describe to others!!

The OB is usually pretty good about calling me back himself. I really wish I could play the message here-she sounds drunk! She sound like that all the time, but, with what she was saying, I was just beside myself.

Alex said...

Oh wow... I had NO idea Aygestin could *cause* the migraines, I was told the Lupron did that! Hmm... I take my add-back religiously because I'm afraid the insomnia will be worse if I don't. Ugh, thats a toss up. I just got my last shot a week ago and have been having my usual post-shot migraines. I'm supposed to stay on the addback until I start the Femara again this month. Now I wonder if I should stop. I'm just SO terrified of the insomnia getting worse...